# SDR SWAA2021082304804

- Difficulty date: March 29, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8548P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36968
- Aircraft time: 8,713 hours, 3,838 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Pylon Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE PYLON HAS CACK ON AFT FAIRING WEB CRACK MEASURES 1' PERFORMED INTERIM REPAIR PER EA REPAIR-54EA-07899 / REMOVED AND REPLACED AFT FAIRING TRAILING EDGE ASSY. REF: SRM 51-40-02 & DWG # 313A2752 REF SA-M 326: A1081286
